Should I seek a medical advice while experiencing vaginal itching, excessive vaginal discharge and groin rash?
Need high vaginal swabs cultures and antibiotics.
Thanks for sharing your concerns with us. We will try to help you in best way possible.
First of all it's sad to know what you had been going through lately.
Based on the history you have shared, it needs to be evaluated by a detailed per vaginal examination by a gynecologist and needs high vaginal swabs cultures and sensitivity testing to isolate the causative organisms and also look for the antibiotics they are sensitive to.
Possibility of vaginal candidiasis or bacterial infections like chlamydia or trichomoniasis should also be ruled out.
It may need oral Metronidazole therapy along with antibiotics as well as antifungals both oral and topical. Ultrasound pelvis may also be needed to look for extent of infection.
Wishing you a speedy recovery. Hope this has answered your query.
Dr. Saddiq Ulabidin, General & Family Physician
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Diagnosis of excessive vaginal discharge
- Diarrhea and excess vaginal discharge
- Hypothyroid and excessive vaginal discharge
- Drugs/medication for excessive vaginal discharge
- Symptoms of excessive vaginal discharge
- Excessive vaginal discharge causes
- Pregnancy groin rash vaginal discharge
- Astroglide excessive vaginal discharge
- Excessive vaginal discharge at night
- Reasons for excess vaginal discharge